# SDR AALA201711089022

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 42,844 hours, 22,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: 7095
- Condition: Unserviceable
- Location: L1 Door
- Part time: 42,844 hours, 22,015 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ARM HANDLE DOES NOT FULLY ENGAGE, SPONGY WHEN ARMED, CAUSES ARM LIGHT ON ECAM TO BE INTERMITTENT REMOVED L1 DOOR SLIDE, UNSERVICEABLE.
